# SDR ASOA200901166

- Difficulty date: October 18, 2009
- Submitted: October 22, 2009
- Operation: Air carrier
- Aircraft: N868AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7474
- Aircraft time: 21,711 hours, 18,186 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL AT 30 DEG, EMERGENCY DECLARED, EQUIPMENT ON STANDBY AS A PRECAUTION.
